Quasineutral limit of a standard drift diffusion model for semiconductors

Ling Xiao*, Peter Markowich, Shu Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The limit of vanishing Debye length (charge neutral limit) in a nonlinear bipolar drift-diffusion model for semiconductors without pn-junction (i.e. without a bipolar background charge) is studied. The quasineutral limit (zero-Debye-length limit) is performed rigorously by using the weak compactness argument and the so-called entropy functional which yields appropriate uniform estimates.

Original languageEnglish (US)
Pages (from-to)33-41
Number of pages9
JournalScience in China, Series A: Mathematics, Physics, Astronomy
Volume45
Issue number1
StatePublished - Jan 1 2002

Keywords

  • Entropy method
  • Nonlinear drift-diffusion equations
  • Quasineutral limit

ASJC Scopus subject areas

  • General

Fingerprint

Dive into the research topics of 'Quasineutral limit of a standard drift diffusion model for semiconductors'. Together they form a unique fingerprint.

Cite this